# SDR SWAA2023090688541

- Difficulty date: August 11, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SCUFF PLATE CRACKED (MARKED)<[01] WELDED CRACK ON RADIUS OF FWD SERVICE DOOR SCUFF PLATE USING AMS 4954 .045' FILLER ROD LOT NUMBER M798431 PER SRM 53-10-15-2R-2 PARAGRAPH 4.B. (3) AND (4). REPAIR WELD STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIPMENT USED; WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1. REPAIR WELD STILL REQUIRES A DYE PENETRANT INSPECTION.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED WELD REPAIR AREA PER SRM 53-10-15-2R-2 PARAGRAPH 4.B. (6).;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4.;[06] APPLIED PRIMER TO SCUFF PLATE INNER SURFACE PER SOPM 20-41-02;[07] APPLIED PRIMER TO SCUFF PLATE INNER SURFACE PER SRM 53-10-15-2R-2 PARAGRAPH 4.B. (8).;[08] VERIFIED ACTIONS 6 AND 7.;[09] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 7.;[10] INSTALLED FWD SERVICE DOOR SCUFF PLATE IAW AMM 53-11-01-420-801;[11] VERIFIED CORRECTIVE ACTION #10
